# SDR FPI2004F00004

- Difficulty date: July 1, 2003
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N2667S
- Make and model: Cessna 210L
- Aircraft serial: 21061347
- Engine: Cont IO520L
- System (JASC): 7414 · Magneto/Distributor
- Part: Housing
- Condition: Broken
- Location: Magneto
- Part time: 1,370 hours
- Component: Magneto
- Component part number: 6310
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPULSE COUPLING FAILED CAUSING MAGNETO TO SEPARATE FROM ENGINE.
